# SDR 9600939613

- Difficulty date: January 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47438
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 9650041027
- Condition: Failed
- Location: E/E Compt
- Part time: 1,456 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE STALL INDICATION FAILURE LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED THE STALL WARNING COMPUTER AND OPERATIONAL CHECK GOOD.
